# SDR UIEA2019042543948

- Difficulty date: April 22, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 90,057 hours, 25,663 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 761141C
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER IS INOP. ( REMOVED AND REPLACED APU STARTER ASSY IAW B767 AMM 49-41-01. PERFORMED SATISFACTORY OPS CHECK IAW B767 AMM 49-41-01. NO DEFECTS NOTED. )
